# SDR SWI2025F01550

- Difficulty date: September 1, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120273
- Condition: Failed Insp
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 2-2 IB FWD, IB AFT, OB FWD, OB AFT SIDE ROLLERS FAILED INSPECTION. (S/N 00797)  (C-CHECK RO 11/22/2025)REMOVED AND INSTALLED NEW 4EA SLAT-TRACK SIDE ROLLERS AT THE L/H 2-2 SLAT TRACK, WITH 4EA SERVICEABLE SIDE ROLLERS REF CRJ700 AMM 27-81-44-400-802-A01
